Doctor insights on:
Is It Possible To Treat A Yeast Infection Then Turn Around And Have Bv
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
Can treat it: A vaginal yeast infection is caused by candida, which is a fungus. The antibiotic you were taking to treat bacterial vaginosis would not treat this fungus, so it is possible you now have a yeast infection. Typical symptoms are a cottage-cheese like discharge and vaginal itching. If you think you might have a yeast infection, try an over the counter yeast medication. ...Read more
Would Monistat 1 treat trich or BV symptoms. If Monistat works on itch and there was no odor/discharge, just itch/soreness was it a yeast infection?
I have a white thick discharge. Has no odor and sour aste. Its been treated by my doc as BV and a yeast infection but nothing has worked. Pls help!
I was recently treated for BV but I still have discharge burning and itching I finished RX for the BV so I am wondering if I have a Yeast infection?
Yeast infection: It could be a yeast infection. Try an over the counter yeast infection preparation for vaginal yeast infections like Monistat. If your symptoms have not resolved by one week after treatment, then you should see your family physician or gynecologist for further evaluation. ...Read more
I'm wondering if i got treated for BV wit metrogel should I have taken diflucan for yeast infection also?
It looks like i may have a yeast infection combined with bacterial vaginosis. What over-the-counter medications can I use to treat this?
I have BV and a yeast infection and I have not been treated yet and my stomach hurts. Why is this?
Referred pain: Most likely from referred pain from the pelvis. I would recommend a complete evaluation and treatment as soon as possible. Good luck. ...Read more
Being treated for BV and Yeast Infection. Developed bright red flat spots on groin area. Also have rash on entire body. What could be causing this??
Drug allergy?: There are many possibilities, but I would guess an allergic reaction to one of the treatments you are receiving. Metronidazole, the usual treatment for BV, could do it; and so could fluconzole (Diflucan) orally if that's your yeast treatment. I suggest you hold additional doses and contact the doctor or clinic treating you in the morning. ...Read more
I was recently treated for a yeast infection and bv..And ialways under impression BV was std..Is it common to have yeast and BV at same time?
- Talk to a doctor live online for free
- Is it possible to have a yeast infection with only burning and itching?
- Is it possible to have a yeast infection for years?
- Is it okay to shave while you have a yeast infection?
- Ask a doctor a question free online
- I have a mole on my face and i want to remove itcan i remove it is it possible
- Is it possible to be pregnant with twins and have a miscarriage with one?
- Is it possible to get a tonsil infection after having your tonsils out?
- Is it possible to have a diagnosis of cyclothymia and bipolar disorder?
- Talk to a gynecologist online for free